# SDR CALA9701040

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491029
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 19,375 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT MLG UNSAFE INDICATOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR HANDLE WAS CYCLED SEVERAL TIMES FROM UP TO NEUTRAL POSITION UNTIL THE LIGHT EXTINGUISHED.  THE LT MLG ACTUATOR WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
